Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2013. III. 04. (most javításra és új nyilatkozatra vár)
Personal data
name László Simon
year of birth 1940
name of institution
doctoral school
ELTE Doctoral School of Mathematics (Core member emeritus)
accreditation statement submitted to: Eötvös Loránd University, Budapest
Contact details
E-mail address simonlludens.elte.hu
phone number +36 1 209-0555/8437
own web page
Academic title
scientific degree, title CSc
year degree was obtained 1973
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 1990
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Places of employment
1963 - Eötvös Loránd University, Budapest
professor emeritus
Thesis topic supervisor
number of doctoral students supervised until now 7
number of students who fulfilled course requirements 7
students who obtained their degrees:
Ádám Besenyei PhD 2009  DSM
Ferenc Izsák PhD 2005  
Tamás Pfeil PhD 1995  

present PhD students:
Mihály András Csirik (PhD) (2016/08)  DSM
  Thesis topic proposals
Research
research area Linear and nonlinear elliptic and parabolic partial differential equations and parabolic functional differential equations, by using the theory of monotone type operators.
research field in which current research is conducted mathematics and computing
Publications
2012

L. Simon: Nonlinear second order evolution equations with state-dependent delays, EJQTDE, Proc. 9th Coll. QTDE, No 14, pp. 1-12
type of document: Journal paper/Conference paper
language: English
2011

Simon L.: On singular systems of parabolic functional equations, Operator Theory: Advances and Applications, 216, pp. 317-330
type of document: Journal paper/Conference paper
language: English
2010

Simon L.: Nonlinear functional parabolic equations, Integral Methods in Science and Engineering 2, Birkhauser, pp. 321-326
type of document: Journal paper/Conference paper
language: English
2010

Simon L.: On nonlinear functional parabolic equations with state-dependent delays of Volterra type, Internat. J. Qualitative Theory Differential Equations Appl. 2, pp. 88-103
type of document: Journal paper/Article
language: English
2009

Simon L.: On some properties of nonlinear functional parabolic equations, Internat. J. Qualitative Theory Differential Equations Appl. 3, pp. 140-149
type of document: Journal paper/Article
language: English
2008

Simon L.: Application of monotone type operators to parabolic and functional parabolic PDE's, Handbook on Evolutionary Differential Equations Vol. 4, Elsevier, pp. 267-321
type of document: Part of book/Könyvfejezet (to be translated)
number of independent citations: 1
language: English
2007

Simon L., Jäger W.: On non-uniformly parabolic functional differential equations, Studia Sci. Math. Hungar. 45, pp. 285-300
type of document: Journal paper/Article
number of independent citations: 1
language: English
2007

Simon L.: On a system with a singular parabolic equation, Folia FSN Universitatis Masarykianae Brunensis, Math. 16, pp. 149-156
type of document: Journal paper/Article
number of independent citations: 1
language: English
2006

Simon L., Jäger W.: On a system of quasilinear parabolic functional differential equations, Acta Math. Hungar. 112, pp. 39-55
type of document: Journal paper/Article
number of independent citations: 1
language: English
2004

Simon L.: On contact problems for nonlinear parabolic functional differential equations, El. J. Qualitative Theory Diff. Eq., 2004, 22, pp. 1-11
type of document: Journal paper/Article
number of independent citations: 2
language: English
Number of independent citations to these publications:
Scientometric data
Saját közlemény- és idézőlista list of publications and citations
number of scientific publications that meet accreditation criteria:
67 
number of scientific publications:
67 
monographs and professional books:
3 
no. of monographs/books in which chapters/sections were contributed:
1 
number of independent citations to scientific publications:
15 

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.1582 ( 2014. XII. 17. )